MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE G7M ANESTHESIA GAS MODULE; GAS MONITOR

PHILIPS MEDICAL SYSTEMS INTELLIVUE G7M ANESTHESIA GAS MODULE; GAS MONITOR
Model Number 866173
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.The device involved with this complaint was model 866173.
 
Event or Problem Description
The customer reported that he used the intellivue g7m anesthesia gas module during a case and they had missing co2 wave forms.There was no indication of any health impact to a patient at any time.The device was in clinical use at the time the issue (loss of c02 wave) was discovered.But there was no user or patient harmed.

Brand Name
INTELLIVUE G7M ANESTHESIA GAS MODULE
Common Device Name
GAS MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key7377878
Report Number9610816-2018-00087
Device Sequence Number19150746
Product Code MHX
UDI-Device Identifier00884838051492
UDI-Public(01)00884838051492
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866173
Device Catalogue Number866173
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1